آمار

تعداد نشریات27
تعداد شماره‌ها557
تعداد مقالات5,770
تعداد مشاهده مقاله8,025,756
تعداد دریافت فایل اصل مقاله5,394,511
Canak, Ibrahim. (1393). Some conditions under which slow oscillation of a sequence of fuzzy numbers follows from Ces\`{a}ro summability of its generator sequence. نشریه علمی دانشگاه سیستان و بلوچستان, 11(4), 15-22. doi: 10.22111/ijfs.2014.1621
Ibrahim Canak. "Some conditions under which slow oscillation of a sequence of fuzzy numbers follows from Ces\`{a}ro summability of its generator sequence". نشریه علمی دانشگاه سیستان و بلوچستان, 11, 4, 1393, 15-22. doi: 10.22111/ijfs.2014.1621
Canak, Ibrahim. (1393). 'Some conditions under which slow oscillation of a sequence of fuzzy numbers follows from Ces\`{a}ro summability of its generator sequence', نشریه علمی دانشگاه سیستان و بلوچستان, 11(4), pp. 15-22. doi: 10.22111/ijfs.2014.1621
Canak, Ibrahim. Some conditions under which slow oscillation of a sequence of fuzzy numbers follows from Ces\`{a}ro summability of its generator sequence. نشریه علمی دانشگاه سیستان و بلوچستان, 1393; 11(4): 15-22. doi: 10.22111/ijfs.2014.1621


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.